# SDR CALA2021100401768

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: D5311230120100
- Condition: Damaged
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2019-20-10) DURING ROTO PROBE INSPECTION OF THE RH DOOR STOP FITTING #1 AT FR16. REJECTABLE DAMAGE INDICATION WAS NOTED IN UP PER I/B AND O/B HOLES DUE TO THREAD DAMAGE. () REPAIRED RH #1 DOOR STOP FITTING HOLES/AREA IAW EC/RA 5311-02639 VT MAE FINAL EA 320-5311-13-A2664 WITH NO DEVIATION. ACCOMPLISHE D BY EMP#V935774 AT BFM VT AEROSPACE MOBILE. NR#0013309
